# SDR CALA2012082100526

- Difficulty date: August 21, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 29,240 hours, 2,644 cycles
- Engine: Ge GE9090B
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 4956
- Condition: Inoperative
- Location: Aft Galley
- Part time: 66,143 hours, 6,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A CALLED SAID HEAVY HOT ELECTRIC SMELL IN REAR OF CABIN PERFORMED SMOKE/ODOR INSP IAW AMM 05-51-58-800-801C3. FOUND MID GALLEY SFT CHILLER OVERHEATING & AMP; NOT SHUTTING OFF, PLACED CHILLER ON PLACARD. CHILLER DEACTIVATED. REMOVED & AMP; REPLACED CHILLER NR 5 OPS CHECKED GOOD.
